# SDR MASA2011111464025

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 22,764 hours, 15,713 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLAT FAIL CAUTION MSG.  RERACKED SFECU, CLEARED INHIBIT, OPS CHECK GOOD.
